Translator Disclaimer
December 2002 Splitting and nonsplitting II: A $\mathrm{low}_2$ C.E. degree about which $0^{'}$ is not splittable
S. Barry Cooper, Angsheng Li
J. Symbolic Logic 67(4): 1391-1430 (December 2002). DOI: 10.2178/jsl/1190150292
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 4 • December 2002
Back to Top